# SDR P5CA2011121500510

- Difficulty date: December 15, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 44,984 hours, 7,287 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Rub Strip
- Condition: Damaged
- Location: Fuselage
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE FOUND ON FUSELAGE SKIN RUB STRIP AT BS 1350-BS 1351 BETWEEN S26 & S27.  (DAMAGE EXCEEDS THE LIMITS OF SRM 53-00-01, FIGURE 101, ALLOWABLE DAMAGE 1.  A TIME LIMITED REPAIR WAS ACCOMPLISHED IAW EO 4453A663 FAA 8110-3 DATED 15 DEC 11 PART 1 AND SRM 51-10-02.  THIS EO REQUIRES A DETAILED VISUAL INSPECTION OF THE REPAIRED AREA EVERY 5 FLIGHT CYCLES WITH A PERMANENT REPAIR PRIOR TO THE ACCUMULATION OF 1000 FLIGHT HOURS.)
